Degenerations of Horrocks-Mumford Surfaces.

Wolf Barth; Klaus Hulek; Ross Moore

Mathematische Annalen (1987)

  • Volume: 277, page 735-756
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Barth, Wolf, Hulek, Klaus, and Moore, Ross. "Degenerations of Horrocks-Mumford Surfaces.." Mathematische Annalen 277 (1987): 735-756. <>.

author = {Barth, Wolf, Hulek, Klaus, Moore, Ross},
journal = {Mathematische Annalen},
keywords = {singular Horrocks-Mumford surfaces; Horrocks-Mumford bundle},
pages = {735-756},
title = {Degenerations of Horrocks-Mumford Surfaces.},
url = {},
volume = {277},
year = {1987},

AU - Barth, Wolf
AU - Hulek, Klaus
AU - Moore, Ross
TI - Degenerations of Horrocks-Mumford Surfaces.
JO - Mathematische Annalen
PY - 1987
VL - 277
SP - 735
EP - 756
KW - singular Horrocks-Mumford surfaces; Horrocks-Mumford bundle
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.